DOI 10.1016/s1089-3261(05)70088-x
Intrahepatic cholestasis following liver transplantation.
Аннотация
Intrahepatic cholestasis following liver transplantation commonly occurs after liver transplantation and may be caused by infections, drugs such as cyclosporine and sulfonamides, and acute or chronic rejection. Less common causes such as fibrosing cholestatic hepatitis or recurrent primary biliary cirrhosis or primary sclerosing cholangitis may also be encountered. Biliary strictures may also be present. Although some disorders may be managed medically, others often require repeat liver transplantation. Prompt recognition and specific treatment can improve the outcome for liver transplant recipients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.